# SDR ASAA2015020210513

- Difficulty date: February 2, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 2,569 hours, 850 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FMC FAILED, COMPLETED QRH.  ACFT GROUNDED.  CYCLED RT FMCS COMPUTER CIRCUIT BREAKER.  RT FMC OPS NORMAL IAW MM 34-61-00.
